# SDR AALA990931

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 27-36
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT SEAT PATH LIGHTS AT ROW 27H AND 36H INOPERATIVE.  SECURED EMERGENCY EXIT SEAT PATH LIGHT CONNECTOR AT 27H AND 36H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
